# SDR ASAA2024042849803

- Difficulty date: April 28, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 58,480 hours, 17,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8122
- Condition: Corroded
- Location: Bs 420-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WEB SILL CORRODED. GROUNDED - YES. REMOVED AND REPLACED WTIH NEW FWD CARGO DOOR WEB SILL IAW B737-800 SRM 51-40-02-0G-0.W= 1" O= .045" R= .020" L= 2" D= .025".
